Generating relations of hermite-tricomi functions using a representation of lie algebra T

Giuseppe Dattoli, Subuhi Khan, Ghazala Yasmin

Research output: Contribution to journalArticle

3 Citations (Scopus)


Motivated by recent studies of the properties of new classes of polynomials constructed in terms of quasi-monomials, certain generating relations involving Hermite-Tricomi functions are obtained. To accomplish this we use the representation Q(w,m0) of the 3-dimensional Lie algebra T3. Some special cases are also discussed. © 2007, Heldermann Verlag. All rights reserved.
Original languageEnglish
Pages (from-to)99 - 107
Number of pages9
JournalGeorgian Mathematical Journal
Issue number1
Publication statusPublished - 2007
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this